Specific code 2012 ICD-9-CM Diagnosis Code 962.3
Poisoning by insulins and antidiabetic agents
  • Short description: Poison-insulin/antidiab.
  • ICD-9-CM 962.3 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM 962.3 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
  • You are viewing the 2012 version of ICD-9-CM 962.3.
  • More recent version(s) of ICD-9-CM 962.3: 2013 2014.
Disease Synonyms
  • Accidental acetohexamide overdose
  • Accidental acetohexamide poisoning
  • Accidental chlorpropamide overdose
  • Accidental chlorpropamide poisoning
  • Accidental glucagon overdose
  • Accidental glucagon poisoning
  • Accidental insulin overdose
  • Accidental insulin poisoning
  • Accidental overdose by glibenclamide
  • Accidental overdose by metformin
  • Accidental phenformin poisoning
  • Accidental poisoning by glibenclamide
  • Accidental poisoning by metformin
  • Accidental tolbutamide overdose
  • Accidental tolbutamide poisoning
  • Acetohexamide overdose
  • Acetohexamide overdose of undetermined intent
  • Acetohexamide poisoning of undetermined intent
  • Biguanide overdose
  • Chlorpropamide overdose
  • Chlorpropamide overdose of undetermined intent
  • Chlorpropamide poisoning of undetermined intent
  • Glucagon overdose
  • Glucagon overdose of undetermined intent
  • Glucagon poisoning of undetermined intent
  • Insulin overdose
  • Insulin overdose of undetermined intent
  • Insulin poisoning of undetermined intent
  • Intentional acetohexamide overdose
  • Intentional acetohexamide poisoning
  • Intentional chlorpropamide overdose
  • Intentional chlorpropamide poisoning
  • Intentional glucagon overdose
  • Intentional glucagon poisoning
  • Intentional insulin overdose
  • Intentional insulin poisoning
  • Intentional overdose by glibenclamide
  • Intentional overdose by metformin
  • Intentional phenformin poisoning
  • Intentional poisoning by glibenclamide
  • Intentional poisoning by metformin
  • Intentional tolbutamide overdose
  • Intentional tolbutamide poisoning
  • Oral hypoglycemic overdose
  • Oral hypoglycemic poisoning
  • Overdose of glibenclamide
  • Overdose of glibenclamide of undetermined intent
  • Overdose of insulin
  • Overdose of metformin
  • Overdose of metformin of undetermined intent
  • Phenformin poisoning of undetermined intent
  • Poisoning by acetohexamide
  • Poisoning by antidiabetic agent
  • Poisoning by chlorpropamide
  • Poisoning by glibenclamide
  • Poisoning by glibenclamide of undetermined intent
  • Poisoning by glucagon
  • Poisoning by insulin
  • Poisoning by metformin
  • Poisoning by metformin of undetermined intent
  • Poisoning by oral biguanide derivative
  • Poisoning by oral hypoglycemic
  • Poisoning by oral sulfonylurea derivative
  • Poisoning by phenformin
  • Poisoning by tolbutamide
  • Sulfonylurea overdose
  • Tolbutamide overdose
  • Tolbutamide overdose of undetermined intent
  • Tolbutamide poisoning of undetermined intent
Applies To
  • Acetohexamide
  • Biguanide derivatives, oral
  • Chlorpropamide
  • Glucagon
  • Insulin
  • Phenformin
  • Sulfonylurea derivatives, oral
  • Tolbutamide
Convert to ICD-10-CM: 962.3 converts approximately to:
  • 2014 ICD-10-CM T38.3X1A Poisoning by insulin and oral hypoglycemic [antidiabetic] drugs, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T38.3X2A Poisoning by insulin and oral hypoglycemic [antidiabetic] drugs, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T38.3X3A Poisoning by insulin and oral hypoglycemic [antidiabetic] drugs, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T38.3X4A Poisoning by insulin and oral hypoglycemic [antidiabetic] drugs, undetermined, initial encounter
ICD-9-CM Volume 2 Index entries containing back-references to 962.3:
  • Hyperinsulinism (ectopic) (functional) (organic) NEC 251.1
    • therapeutic misadventure (from administration of insulin) 962.3
  • Hypoglycemia (spontaneous) 251.2
    • due to insulin 251.0
      • therapeutic misadventure 962.3
  • Misadventure (prophylactic) (therapeutic) (see also Complications) 999.9
    • administration of insulin 962.3
  • Reaction
    • hypoglycemic, due to insulin 251.0
      • therapeutic misadventure 962.3
  • Shock 785.50
    • insulin 251.0
      • therapeutic misadventure 962.3
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 962.3 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2012 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.